# SDR R61A2024102200468

- Difficulty date: October 5, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 27,588 hours, 18,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: LS4599
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR17 CROSSBEAM. PERFORMED PERMANENT REPAIR ON CROSSBEAM 17 PER REF SRM-53-00-10/10 REPAIR 03P.
